Search
for
Sort by
Research 61–90 of 1000+
- Dermoscopy — 4th Conference of the Section of Dermoscopy and Other Skin Imaging Techniques (DiTOS) of the Polish Dermatological Society — Abstracts
- The pharmacology of methotrexate
- Cutaneous manifestations of systemic lupus erythematosus
- Drug-Induced Skin, Nail and Hair Disorders
- IMMUNOPATHOLOGY OF THE HUMAN HAIR FOLLICLE
- Psychoactive drugs and skin
- Cutaneous Markers of Disorders Affecting Adult Horses
- Structure and Function of the Skin
- Dermatological Manifestations of Celiac Disease: a Literature Review
- Skin Manifestations in Confirmed COVID 19 Patients; A Short Prospective Multicenter Case Series Cohort Study
- AN SYNOPTIC OVERVIEW ON AUTOIMMUNE DISORDERS AND ITS MANAGEMENT
- Nails and hair
- Alopecia Areata: A tissue specific autoimmune disease of the hair follicle
- Evaluation of hair loss
- Alopecia areata: a review on diagnosis, immunological etiopathogenesis and treatment options
- Immunopathogenesis of Primary Cicatricial Alopecia
- Dermatological manifestations of Coronavirus Disease 2019 (COVID-19)
- British Society for Dermatopathology
- Skin biopsy
- Bariatric Surgery and Its Effects on the Skin and Skin Diseases
- Cutaneous drug reactions
- Manifestaciones dermatológicas por Covid-19 y su aporte en la comprensión de la enfermedad
- Immunopharmacological potential of Arctium lappa L. in immune-mediated skin diseases: A critical review of experimental and clinical evidence
- Macrophage Related Chronic Inflammation in Non-Healing Wounds
- Deficient anterior pituitary with common variable immune deficiency (DAVID syndrome): a new case and literature reports
- Immune-mediated Coombs negative intravascular haemolysis in systemic lupus erythematosus (SLE)
- The Impact of Immune-Modifying Treatments for Skin Diseases on the Immune Response to COVID-19 Vaccines: a Narrative Review
- Disease-related biomarkers as experimental endpoints in 3D skin culture models
- Drug eruptions in dermatology
- Systemic Vasculitis with Severe Cutaneous Manifestation as a Suspected Idiosyncratic Hypersensitivity Reaction to Fenbendazole in a Cat